# SDR UIEA2019061984525

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,605 hours, 19,395 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1820M33P14
- Part serial: LMDD8027
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE CONTROL EICAS MESSAGE AFTER START.  PERFORMED BITE OF LH EEC WITH PIMU FAULTED CHAN A & B FOR LT EEC , REMOVED AND REPLACED THE LT EEC IAW AMM 73-21-15.  OPS CHECKED GOOD.
